Book An Appointment

Suggest And Share On

Tylenol Cold and Flu

24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief.

Brand: Brand

Ingredient: Acetaminophen

₦6,000.00

In Stock

9 left

Package Sizes:

Quantity:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Check these Out!

Super Functional with ...

Frequently Bougth with ...

About this item

About this item

  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
  • The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
  • Active ingredients
    Acetaminophen 325 mg in each caplet
    Dextromethorphan HBr 10 mg in each caplet
    Guaifenesin 200 mg in each caplet
    Phenylephrine HCl 5 mg in each caplet
  • Uses

  • for the temporary relief of the following cold/flu symptoms:
    • minor aches and pains
    • headache
    • sore throat
    • nasal congestion
    • cough
  • helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • temporarily reduces fever

Brand: Brand

Ingredient: Acetaminophen

24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief.

Dosage: nil |

Package Sizes: 24 Caplets |

Adults and children 12 years and over: take 2 caplets every 4 hours
swallow whole; do not crush, chew or dissolve
do not take more than 10 caplets in 24 hours
children under 12 years ask a doctor.

Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hours. Severe liver damage may occur if you take More than 4,000 mg of acetaminophen in 24 hours With other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product Allergy alert: acetaminophen may cause severe skin reactions.

null

Products related to this item See All +

Doctor Appointments. Free Delivery & Monthly Discounts. Fitness & Health Tracker Dashboards. Borderless Hospital Networks. Pill & Medication Tracker. Smart Test Results & Analytics.
Try Wellness For Free
Best Pharmacy Delivery in Lagos Nigeria

Best Selling Products

Pharmacy in Lagos

Hope you found what you’re looking for?

Pharmacy in Lagos

100% Top Quality

Products here are of guaranteed quality.
Pharmacy in Lagos

Free Delivery for Everyone

For orders above ₦10,000.
Pharmacy in Lagos

Return within 3 days

of receiving your order.
Pharmacy in Lagos

Free Wellness Membership

when you subscribe to an item.

Back to the Top

Even gods Have Advisors

- French Proverb

Sign up to our NEWSLETTER and get FREE health and hygiene tips, Updates on New Products and Latest News

.